CaltechAUTHORS
  A Caltech Library Service

Early universe models from noncommutative geometry

Marcolli, Matilde and Pierpaoli, Elena (2010) Early universe models from noncommutative geometry. Advances in Theoretical and Mathematical Physics, 14 (5). pp. 1373-1432. ISSN 1095-0761. http://resolver.caltech.edu/CaltechAUTHORS:20111111-141226446

[img]
Preview
PDF - Submitted Version
See Usage Policy.

2674Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20111111-141226446

Abstract

We investigate cosmological predictions on the early universe based on the noncommutative geometry (NCG) models of gravity coupled to matter. Using the renormalization group analysis for the standard model with right-handed neutrinos and Majorana mass terms, which is the particle physics content of the most recent NCG models, we analyze the behavior of the coefficients of the gravitational and cosmological terms in the Lagrangian derived from the asymptotic expansion of the spectral action functional of NCG. We find emergent Hoyle–Narlikar and conformal gravity at the see-saw scales and a running effective gravitational constant, which affects the propagation of gravitational waves and the evaporation law of primordial black holes and provides Linde models of negative gravity in the early universe. The same renormalization group analysis also governs the running of the effective cosmological constant of the model. The model also provides a Higgs-based slow-roll inflationary mechanism, for which one can explicitly compute the slow-roll parameters. The particle physics content allows for dark matter models based on sterile neutrinos with Majorana mass terms.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://projecteuclid.org/euclid.atmp/1316638442PublisherUNSPECIFIED
http://www.intlpress.com/ATMP/ATMP-issue_14_5.phpPublisherUNSPECIFIED
http://lanl.arxiv.org/abs/0908.3683arXivUNSPECIFIED
Additional Information:© 2011 International Press. Part of this work was carried out during visits of the first author at the Mathematical Sciences Research Institute in Berkeley and at the Max Planck Institute for Mathematics in Bonn. The hospitality and support of both institutions is gratefully acknowledged.
Group:TAPIR
Funders:
Funding AgencyGrant Number
Mathematical Sciences Research Institute (MSRI)UNSPECIFIED
Max Planck Institute for Mathematics (Bonn)UNSPECIFIED
Record Number:CaltechAUTHORS:20111111-141226446
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20111111-141226446
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27757
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Jan 2012 23:30
Last Modified:23 Aug 2016 10:07

Repository Staff Only: item control page